Question have you ever had this symptom

Discussion in 'Fibromyalgia Main Forum' started by rosemarie, Apr 2, 2007.

  1. rosemarie

    rosemarie Member

    I bought some MIralax that is now over the counter , It is a really effective laxitive that works well. But with in a day or so of taking my first dose {since I tend to react badly to new drugs I started out taking only a teaspoon in stead of the 17 grams it says to take.} I was feeling really naesous and had some itching.But then I tend to itch more than most do.

    I don't know what to do about taking it. It works well and that is what it should be doing. so I called their HOT LINE and asked about my side effects. The sick to your stomache feeling is a side effect but as for the itching part it is not on the list of things that can go wrong. I was told that itching is a sign of a allerigic reaaction but i don't have any bumps or red marks on my body but I itch. I think that it has to do with the weather .

    I was told that i owuld recieve a questtionier aobut the side effects I have . But have not seen it as of yet. I stopped using it but would really like to use it as it really works well and it is now over the counter..

    Am I alone when it comes to strange not heard of ppprobmens, side effects, reactions or what ever you call them if there is some thing unusal about them I will react to it fast. I don't like this.
    Just wanted to know if oyou hve tried this product adn how it worked for you.

    Thanks for your help.
    ~HUGS~
    Rosemarie
  2. TerryS

    TerryS Member

    Rosemarie:

    I'm no medical professional, but I do know that you don't have to have a rash or bumps to have an allergic reaction. The itching itself can be a reaction.

    I am allergic to certain antibiotics. Penicillin will literally kill me if I ever take it again; but (and I don't remember which drug it was), one drug I took caused my mouth to itch like crazy, and it was definitely an allergic reaction to it.

    Have you tried taking probiotics and drinking more water??? My mom has problems with constipation because of her cholesterol meds, and I have a hard time convincing her to try something besides laxatives twice a week...she's stubborn!!!

    I have the opposite problem...I go 4 to 5 times a day sometimes!

    TerryS
  3. mujuer

    mujuer New Member

    to me. I am allergic to oxycoton and it makes me itch like I have poison ivy but nothing visible on the skin. I have taken Miralax in the past and it only helps for about a week and then stops working. I think it is just for temp. relief. I have tried everything known to man for a laxative and nothing helps me but good old ex-lax. That or an enema.
  4. GranmaBB

    GranmaBB New Member

    I used Miralax when it was still by prescription.
    I took the full dose daily for a while and didn't have a bad reaction to it.

    You're probably allergic to something in it.